# SDR AALA202012099010

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 30,222 hours, 12,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Distorted
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 WINDOW SHOWS DISTORTION ON RIGHT CENTER WITH WINDOW HEAT ON.  REPLACED L1 WINDOW WITH SERVICEABLE UNIT, IAW WORKCARD 56-94-03.
